| Catalog Number |
MF-2.5-18-135-15 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the surgeon began to inject the pva foam embolization particles during the tace (transarterial chemoembolization) procedure in the liver and then the junction of catheter detached.The device was replaced with a new device to finish the procedure.There were no reported adverse effects to the patient, no sections of the device remaining inside the patient body, and no additional procedures required as a result of this product problem.